Categories of unbounded operators

Mitchener, P. (2018) Categories of unbounded operators. Methods of Functional Analysis and Topology, 24 (1). pp. 71-81. ISSN 1029-3531

Abstract

Metadata

Authors/Creators:
  • Mitchener, P.
Copyright, Publisher and Additional Information: © 2017 The Author. The authors retain the copyright for their papers published in MFAT under the terms of the Creative Commons Attribution-ShareAlike License (CC BY-SA).
Keywords: Unbounded operators; Gelfand-Naimark-Segal construction; algebroid
Dates:
  • Published: 2018
  • Accepted: 12 October 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Oct 2017 10:58
Last Modified: 07 Nov 2018 09:28
Published Version: http://mfat.imath.kiev.ua/article/?id=1026
Status: Published online
Publisher: Institute of Mathematics NAS of Ukraine
Refereed: Yes

Download

Share / Export